# SDR UIEA200600264

- Difficulty date: September 21, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 78,859 hours, 13,062 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TOP L/E PANEL AT ILES 559.72 HAS AREA OF 4.0 BY 7.0 INCH OF DELAMINATION.  ACCOMPLISHED PREPREG LAYUP 250 DEGREES F CURE PERMANENT REPAIR AS PER 747 SRM 51-40-09 FIG 2 AND 747 SRM 51-40-12.
